# SDR UIEA2020042800852

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPAIR #2 AND #3 AT STA 480-505 STR 37R-38R.( FUSELAGE SKIN AT STA 480 TO STA 505, STR 36R-39R, 2 EA EXISTING DOUBLER REPAIRED AND INSPECTION IAW RI-53-10-14009 REV. A. )
